bannednutritionnapsgear

Low estradiol high estrone

joman3

New member
Member
Hi Dylan ,
First of all thanks for all of your videos. I have searched through endocrinology publications and talked to few physicians with no answer on this. Experimented with aromasin for a month after my cycle , taking a capsule a day. Not surprisingly estradiol was shut down which I know is not good. What surprised me was that estrone was high. I thought aromatase was the only enzyme responsible for conversion to both e1 and e2. Any idea if there is a reverse mechanism from e2 to e1 when e2 is shut down ? Or any other reason of why you think estrone was high ?
 

RickRock

Community Leader
VIP Moderator
Hi Dylan ,
First of all thanks for all of your videos. I have searched through endocrinology publications and talked to few physicians with no answer on this. Experimented with aromasin for a month after my cycle , taking a capsule a day. Not surprisingly estradiol was shut down which I know is not good. What surprised me was that estrone was high. I thought aromatase was the only enzyme responsible for conversion to both e1 and e2. Any idea if there is a reverse mechanism from e2 to e1 when e2 is shut down ? Or any other reason of why you think estrone was high ?
What was your cycle, and what was your Pct? Also do you have the actual numbers and reference ranges from your bloodwork?
 

DylanGemelli

Founding Member
Super Moderator
yes, it would help if you let me know your cycle and your cycle history... did you use aromasin on cycle and do you have pre, mid and post cycle bloodwork?
 

joman3

New member
Member
It was over two months After a cycle. ( 2months of 600mg test, 600equipose a week plus aromasin everyday) . After the cycle only continued taking the aromasin, and no pct. aromasin was taken everyday, also took tongkat Ali for the first time to see if it helps boost my natural test to come back .Blood work was done only once post cycle . E2: less than 5 pg /ml(no surprise!), e1 111pg/ml (surprise!), free test (25.8, high). High test maybe due to taking tongkat Ali, a testosterone booster which I doubted would work like that , and to my shock it did, especially 2 months after the cycle . By the way , I'm 43 years old . Thank you for your feedback!
 

joman3

New member
Member
This time I didn't since I was experimenting with aromasin to keep estrogen low, and the new herbal test booster which worked. Going back to the original question, and the fact that all form of estrogen should be shut down by aromasin , any idea why estrone is high ? Thanks again.
 

[9oNe6][email protected]

Senior Member
Member
This time I didn't since I was experimenting with aromasin to keep estrogen low, and the new herbal test booster which worked. Going back to the original question, and the fact that all form of estrogen should be shut down by aromasin , any idea why estrone is high ? Thanks again.

Because your hormones are all off track due to your drug usage. It will take time to revert once you are no longer using any compounds whatsoever. Without PCT this can take anywhere from 6-24 months
 

joman3

New member
Member
That's the point though. With aromasin, both e1 and e2 should be low. They both are converted by aromatase which aromasin shuts it down, yet e2 is non existent almost as it should be , but e1 is high !
 

[9oNe6][email protected]

Senior Member
Member
That's the point though. With aromasin, both e1 and e2 should be low. They both are converted by aromatase which aromasin shuts it down, yet e2 is non existent almost as it should be , but e1 is high !

You over thinking it bro and apparently it's not happening right ? And not everyone responds the same or even at all. Come off all the compounds and give your body time it will return to homeostasis stop depending on drugs assuming they are doing what you want or expect them to do. This is not black and white
 

[9oNe6][email protected]

Senior Member
Member
Re check your bloodwork in 3 months and see where your at. If you don't feel well, go see the doctor they will know best. But i wouldn't doubt for one moment that if u explained your situation to a doctor he will also advise you to stop the drugs and re check in a few months as your symptoms would be considered acute and not pathologic. Unless you already had a previous issue or condition that you have not disclosed to us ?
 
Top